# SDR AALA20011872

- Difficulty date: September 19, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT CARGO DOOR BEAM HAS CORROSION STATION 1155 TO 1212.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-3.  (M)
